MAUDE Adverse Event Report: MMJ SA DE CV (USD) WARMTOUCH; SYSTEM, THERMAL REGULATING

MMJ SA DE CV (USD) WARMTOUCH; SYSTEM, THERMAL REGULATING
Model Number 5016000
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the power supply circuit board was defective.The wiring is damaged.It was reported that the monitor provided lower oximetry readings.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, the product's temperature was not achieved.There was no patient involvement.

Brand Name
WARMTOUCH
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20664931
Report Number2936999-2024-01779
Device Sequence Number8237321
Product Code DWJ
UDI-Device Identifier10884521141100
UDI-Public10884521141100
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5016000
Device Catalogue Number5016000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown